Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diagnosed with polymyositis, weak movement of arms and legs. On prednisone, methotrexate. Help?

Hi Dr Im a 40 yr old male that lives in N.j. i was diagnose with polymyositis round ten yrs ago been on meds such as prednisone ,mycophenolate, methotrexate ,ect i jus seen a post where a comment was made that a person with my condition has a life span of 10 yrs i just had a son now im really scared plus my condition all of a sudden has become not so good movement in arms is hard and legs are getting weak my meds where reduce maybe time to increase again
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, The poly myocytis is an idiopathic disease with weakness of the proximal muscles, no one can expect the life expectancy of the diseased.
if the patient is healthy, other wise he can extend his life expectancy to a great extent.
Practice yoga of minimal movements, meditation , reading books of your interest, and hearing music.
Take balanced and nutritious foods. Thank you.
Answered: Fri, 19 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor